Interlaced bilattices
Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2008), pp. 34-38
Cet article a éte moissonné depuis la source Math-Net.Ru
In the present paper we have proved, that interlaced bilattices, one of the operations of which has identity element, is isomorphic to superproduct of two lattices.
@article{UZERU_2008_3_a4,
author = {D. S. Davidova},
title = {Interlaced bilattices},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {34--38},
year = {2008},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/UZERU_2008_3_a4/}
}
D. S. Davidova. Interlaced bilattices. Proceedings of the Yerevan State University. Physical and mathematical sciences, no. 3 (2008), pp. 34-38. http://geodesic.mathdoc.fr/item/UZERU_2008_3_a4/